# SDR DALA13036273754

- Difficulty date: July 24, 2013
- Submitted: July 25, 2013
- Operation: Air carrier
- Aircraft: N3754A
- Make and model: Boeing 737832
- Aircraft serial: 29626
- Aircraft time: 40,144 hours, 15,033 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 440
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND PASSENGER CABIN BS 440, ABOVE STR 8L, FRAME IS CRACKED AT INBD FASTENER OF PSU RAIL SUPPORT BRACKET ATTACH POINT.  MX ACCOMPLISHED REPAIR TO FRAME WEB AT STATION 440, STR 8L IAW PRI ERA 516046-14AD, REV ORIGINAL.
